# SDR HALA2011051900212

- Difficulty date: May 19, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 32,778 hours, 6,097 cycles
- Engine: Pwa PW4060
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Heat Exchanger
- Part number: 1562200000
- Part serial: 100
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 33,452 hours, 6,193 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - LEFT ENGINE APPEARS TO BE LOSING OR CONSUMING OIL.  BEFORE ENGINE START: L-20; R-23; AFTER ENG START: L-9; R-12; CRUISE 4 HRS IN FLT L-11; R-15. START OF CRUISE 12/15.  TROUBLESHOT NR 1 ENGINE OIL & FOUND OIL COLLAR LEAKNG.  REMOVED AIRFOIL HEAT EXCHANGER IAW AMM 79-21-09.  REPLACED AIRFOIL HEAT EXCHANGER IAW AMM 79-21-09.  BYPASS PANEL CLOSE UP PEND.  CLOSED BYPASS OPS & LEAK CHECKED GOOD.
